# SDR A6WA201643627

- Difficulty date: March 1, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 29,411 hours, 28,450 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3925 REC ANTI-SKID OTBD MESSAGE, ABORTED TAKEOFF AT 100 KNOTS, BTMS READS 10-8-10-3.  INSPECTED GEAR HARNESS, NO DEFECTS FOUND.  TIGHTENED RT OTBD ANTI-SKID HARNESS CONNECTOR. COMPLIED WITH ASCU BITE TEST & OPERATIONS TESTS, ALL PASSED.  CLEANED HARNESS CONNECTORS. ANTI-SKID CHECKED GOOD IAW AMM 32-44-00.
